# SDR CA130827002

- Difficulty date: August 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 20,897 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL AT THE GATE A RAMP CREW MEMBER NOTICED FLAMES IN THE TAILPIPE OF THE LT ENGINE AND THEN DISCHARGED A PORTABLE FIRE EXTINGUISHER THROUGH THE FRONT OF THE ENGINE.  FLIGHT CREW WAS NOT AWARE OF ANY ISSUES UNTIL AFTER THE EVENT, ERS WAS NOT CALLED, NO EMERGENCY WAS DECLARED.  NR 1 ENGINE REPLACED IAW T/C 39-371.  A46 REMOVED A75 INSTALLED.
